# SDR QXEA2010113000824

- Difficulty date: November 29, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chipped
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT WING NR3 LOWER FLAP TRACK HAS AREAS OF CHIPPED/MISSING TUNGSTEN CARBIDE COATING.  REMOVED ALL LOOSE MATERIAL FROM MARKED LOCATIONS (ON TOP SURFACE, AFT END) AND POLISHED AREA TO REMOVE ALL SHARP EDGES IAW RD 8/4-57-1468.  CONFIRMED AFFECTED AREA IS CRACK FREE AND COMPLETED REPAIR IAW TASK CARD RD 8/4-57-1468.
